# SDR CALA0400613

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 46,741 hours, 25,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ZEE ANGLE CORRODED AT R-2 DOOR, STA 967-986.5, RBL 45.  THE ZEE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02 AND 51-40-02.
